# SDR DALA2019111606732

- Difficulty date: November 16, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 83,704 hours, 64,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXIT LIGHT INOP DURING SVC. REPLACED EMERGENCY BATTERY PACK PER MD-88 AMM 33-53-00. SYSTEMS CHECK NORMAL. (LP6658656)
